MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANGIO TRAY NTX

MEDLINE INDUSTRIES, LP; ANGIO TRAY NTX
Catalog Number DYNJ68752B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2025 "while the physician was injecting the contrast, the back of the syringe plunger broke off and ended up piercing through the physician's glove and breaking the skin of his right palm".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 "while the physician was injecting the contrast, the back of the syringe plunger broke off and ended up piercing through the physician's glove and breaking the skin of his right palm".Per the facility "physician had to don gloves/sterile attire to wash his hands with soap and water, band aid applied to physician's palm before scrubbing back in to complete the procedure".The sample has been requested for evaluation.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated: b4,d9, g3, g6, h2, h3, h6.

Common Device Name
ANGIO TRAY NTX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key23278682
Report Number1423395-2025-00167
Device Sequence Number8726416
Product Code OES
UDI-Device Identifier10195327340995
UDI-Public10195327340995
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ68752B
Device Lot Number25GBC965
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown